MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ESBF2814C103E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Rupture (2208); Aneurysm expansion (4597)
Date of Event 11/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An esbf2814c103e stent graft was implanted during the endovascular treatment of a ruptured abdominal aortic aneurysm (aaa).It was reported that approximately 7 years and 8 months post-index procedure, the patient presented to the emergency room with back and abdominal pain.A ct scan was performed revealing an enlarged aaa measuring 86mm in diameter with a large type 1a endoleak.Imaging also indicated separation of the suprarenal stent from the endurant bifurcated main body graft, with distal migration of the graft fabric.The suprarenal stent remained positioned proximal to the renal arteries, while the graft fabric had migrated downward, likely contributing to the type 1a endoleak.The patient was treated with placement of a 28x49 endurant aortic cuff, rebuilding the graft up to the level of the renal arteries.Additionally, four heli-fx endoanchors were implanted to enhance seal and fixation.The endoleak was no longer present following this intervention.According to the physician, the cause of the suprarenal stent separation is unknown.No additional clinical sequelae were provided and the patient is fine.
 
Additional Manufacturer Narrative
B5; additional information received: it was clarified that the index procedure, performed approximately 7 years and 8 months earlier, was an elective aaa repair.The aneurysm rupture occurred due to the type ia endoleak.During the intervention, embolic coils were also placed in both the aneurysm sac and the proximal neck.Film evaluation summary: the reported suprarenal stent detachment, migration, and proximal endoleak were confirmed on the films provided; however, the cause of these events could not be conclusively determined.The aneurysm rupture could not be confirmed based on the single image available for review.Lack of pre-implant cts did not allow for assessment of the pre-implant anatomy, and post-implant cts, including earlier images, were not available for a more thorough evaluation of the stent graft in vivo configuration over time.It is possible that disease progression and changes in aneurysm morphology , including potential neck dilatation, may have contributed to suprarenal stent detachment.Lack of stent graft proximal neck radial support due to neck dilatation may have increased loading on the graft fabric and/or sutures at the suprarenal stent to bifurcate fabric attachment, resulting in eventual failure of the graft fabric/sutures, distal migration of the bifurcate, and subsequent type ia endoleak and reported aneurysm rupture.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23592645
Report Number9612164-2025-05722
Device Sequence Number21313500
Product Code MIH
UDI-Device Identifier00643169439979
UDI-Public(01)00643169439979(17)190928
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue NumberESBF2814C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale